VoyForums

VoyUser Login optional ] [ Contact Forum Admin ] [ Main index ] [ Post a new message ] [ Search | Check update time | Archives: 12345 ]
Subject: Confused, please help!


Author:
Danielle
[ Next Thread | Previous Thread | Next Message | Previous Message ]
Date Posted: 21:47:47 11/03/08 Mon

My situation is a little different from most, but I still need help. I'm Danielle, I'm 18 years old and I really have no idea what to do. I've been on the Depo-Provera shot for 3 years now, but I've never had this happen before. I had sex on July 12th with my boyfriend and didn't think anything of it, seeing as I'm on birth control and I've had sex before with nothing happening. Well, over the past couple months I've noticed changes, changes that I've never experianced before. I've started gaining weight [which yes, I realize is a side-affect of the shot] but I gained some weight about a year ago do to the shot, which affected my whole body, this weight is mostly around my tummy. And I've had an uncontrolable need for sleep. I'm talking like close to 12 hours a day. Also, I've been having the worst nausea I've ever had, I can no longer lay on my belly [which I used to do often] and so much more. I know that thinking that you might be pregnant can make your body think you are and therefore start to show the symptoms, but this came out of no where. I hadn't even thought about till I started gaining weight and having these other symptoms. Please I just really need some answers. I've read a lot of message boards with women talking about how they've gotten pregnant on the depo shot, and I've read other factors for getting pregnant on the shot and the more I read, the more things add up. I'm really nervous about this, so if anyone can help me I would appreciate it so much.

[ Next Thread | Previous Thread | Next Message | Previous Message ]

Replies:
[> Subject: Re: Confused, please help!


Author:
Kris
[ Edit | View ]

Date Posted: 13:02:13 11/04/08 Tue

Dear Danielle,

A pregnancy test is the first thing you should do here - and you can get a FREE and confidential one at a pregnancy center - look one up at this site:

http://www.optionline.org/advantage.asp

I take it your periods stopped from the Depo-Provera - so you really don't know the #1 symptom of pregnancy in this case. That's why a test is the only way you're going to know for sure.

The ladies at the Pregnancy Centers are always very helpful and kind. Either way - on the outcome of your test - you probably still need to see your doctor.

I read on the Depo-Provera site that this does not protect against STD's. I hope you already know that. There can be other reasons you have the nausea, etc.

Please update us ---

Kris

[ Post a Reply to This Message ]


VoyUser Login ] Not required to post.
Post a public reply to this message | Go post a new public message
Note: This forum is moderated -- new posts are not visible until approved.
* HTML allowed in marked fields.
Message subject (required):

Name (required):

  Expression (Optional mood/title along with your name) Examples: (happy, sad, The Joyful, etc.) help)

  E-mail address (optional):

* Type your message here:

Choose Message Icon: [ View Emoticons ]

Note: This forum is moderated -- new posts are not visible until approved.

Notice: Copies of your message may remain on this and other systems on internet. Please be respectful.

[ Contact Forum Admin ]


Forum timezone: GMT-6
VF Version: 3.00b, ConfDB:
Before posting please read our privacy policy.
VoyForums(tm) is a Free Service from Voyager Info-Systems.
Copyright © 1998-2017 Voyager Info-Systems. All Rights Reserved.